# SDR CALA2014072801014

- Difficulty date: July 25, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 45,061 hours, 15,936 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BILGE STRINGER 27R STATION  500D+15 INCHES HAS CORROSION.  NOTE SDR FORM ATTACHED.  CUT OUT DAMAGE STRINGER SECTION FROM STATION 500D+13 INCHES TO STATION 500E+9 INCHES STRINGER 27R.  INSTALLED REPAIR IAW SRM 53-00-03 REPAIR 1 FIG 205.  THIS REPAIR IS A CATEGORY A REPAIR IAW SRM 53-00-03 REPAIR 1 PAGE 201 PAR 2 C.
